Volume 31, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 31 (2013).
 

Full Article
   
Regular Articles:
 
   
Lunji Song, Jing Zhang and Li-Lian Wang
A Multi-Domain Spectral IPDG Method for Helmholtz Equation with High Wave Number
J. Comp. Math., 31 (2013), pp. 107-136. Abstract

 

Full Article
     
Xia Wang and Guoliang Xu
A Fast Classification Method for Single-Particle Projections with a Translation and Rotation Invariant
J. Comp. Math., 31 (2013), pp. 137-153
. Abstract

 

Full Article
     
Zhiyong Si, Jian Su and Yinnian He
A Second Order Modified Characteristics Variational Multiscale Finite Element Method for Time-Dependent Navier-Stokes Problems
J. Comp. Math., 31 (2013), pp. 154-174
. Abstract
 

Full Article
     
Elisabete Alberdi Celaya and Juan José Anza
The Integration of Stiff Systems of ODEs Using NDFs and MEBDFs
J. Comp. Math., 31 (2013), pp. 175-189
. Abstract
 

Full Article
     
Haibao Chen and Yaolin Jiang
An Accelerated Waveform Relaxation Approach Based on Model Order Reduction for Large Coupling Systems
J. Comp. Math., 31 (2013), pp. 190-208
. Abstract
 

Full Article
     
Duanmei Zhou, Guoliang Chen, Guoxing Wu and Xiangyun Zhang
On the Nonlinear Matrix Equation Xs + A*F(X)A = Q with s≥ 1
J. Comp. Math., 31 (2013), pp. 209-220
. Abstract
 

Full Article
     
     
[BACK TO MAIN PAGE]